# SDR HALA0800584

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 62,889 hours, 29,761 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 6227998003
- Part serial: 9PJT
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, F/O'S ADI IS INTERMITTENT.  REPLACED F/O ADI OPS CHECK OK PER M/M 34-22-03.  PERFORMED MCDP TEST 30 TO RETAIN LAND 3 LMP STATUS.  TEST PASSED.
